Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 18
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Levin, Genadi Przytycki, Feliks and Shen, Weixiao 2016. The Lyapunov exponent of holomorphic maps. Inventiones mathematicae, Vol. 205, Issue. 2, p. 363.

    Szostakiewicz, Michał Urbański, Mariusz and Zdunik, Anna 2015. Fine inducing and equilibrium measures for rational functions of the Riemann sphere. Israel Journal of Mathematics, Vol. 210, Issue. 1, p. 399.

    Li, Huaibin and Rivera-Letelier, Juan 2014. Equilibrium states of interval maps for hyperbolic potentials. Nonlinearity, Vol. 27, Issue. 8, p. 1779.

    Li, Huaibin and Rivera-Letelier, Juan 2014. Equilibrium States of Weakly Hyperbolic One-Dimensional Maps for Hölder Potentials. Communications in Mathematical Physics, Vol. 328, Issue. 1, p. 397.

    Sridharan, Shrihari 2014. Spectral Triple and Sinai–Ruelle–Bowen Measures. Complex Analysis and Operator Theory, Vol. 8, Issue. 7, p. 1513.

    Castro, A. and Varandas, P. 2013. Equilibrium states for non-uniformly expanding maps: Decay of correlations and strong stability. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, Vol. 30, Issue. 2, p. 225.

    COMMAN, HENRI and RIVERA-LETELIER, JUAN 2011. Large deviation principles for non-uniformly hyperbolic rational maps. Ergodic Theory and Dynamical Systems, Vol. 31, Issue. 02, p. 321.

    Pinheiro, Vilton 2011. Expanding measures. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, Vol. 28, Issue. 6, p. 889.

    Dinh, Tien-Cuong and Sibony, Nessim 2010. Equidistribution speed for endomorphisms of projective spaces. Mathematische Annalen, Vol. 347, Issue. 3, p. 613.

    Dupont, Christophe 2010. Bernoulli coding map and almost sure invariance principle for endomorphisms of $${\mathbb P^k}$$. Probability Theory and Related Fields, Vol. 146, Issue. 3-4, p. 337.

    Gelfert, Katrin Przytycki, Feliks and Rams, Michał 2010. On the Lyapunov spectrum for rational maps. Mathematische Annalen, Vol. 348, Issue. 4, p. 965.

    Varandas, Paulo and Viana, Marcelo 2010. Existence, uniqueness and stability of equilibrium states for non-uniformly expanding maps. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, Vol. 27, Issue. 2, p. 555.

    Denker, Manfred Duan, Jinqiao and McCourt, Michael 2009. Pseudorandom numbers for conformal measures. Dynamical Systems, Vol. 24, Issue. 4, p. 439.

    Dutkay, Dorin Ervin and Røysland, Kjetil 2007. The algebra of harmonic functions for a matrix-valued transfer operator. Journal of Functional Analysis, Vol. 252, Issue. 2, p. 734.

    Pollicott, Mark and Sridharan, Shrihari 2007. Large Deviation Results for Periodic Points of a Rational Map. Journal of Dynamical Systems and Geometric Theories, Vol. 5, Issue. 1, p. 69.

    Dinh, Tien-Cuong and Sibony, Nessim 2006. Decay of correlations and the central limit theorem for meromorphic maps. Communications on Pure and Applied Mathematics, Vol. 59, Issue. 5, p. 754.

    Dinh, Tien-Cuong and Sibony, Nessim 2005. Equidistribution for meromorphic transforms and the ddc-method. Science in China Series A: Mathematics, Vol. 48, Issue. S1, p. 180.

    Jakobson, M. and Świątek, G. 2002.


On the transfer operator for rational functions on the Riemann sphere

  • Manfred Denker (a1), Feliks Przytycki (a2) and Mariusz Urbański (a2) (a3)
  • DOI:
  • Published online: 01 September 2008

Let T be a rational function of degree ≥ 2 on the Riemann sphere. Our results are based on the lemma that the diameter of a connected component of T−n(B(x, r)), centered at any point x in its Julia set J = J(T), does not exceed Lnrp for some constants L ≥ 1 and ρ > 0. Denote the transfer operator of a Hölder-continuous function φ on J satisfying P(T,φ) > supzJφ(z). We study the behavior of {: n ≥ 1} for Hölder-continuous functions ψ and show that the sequence is (uniformly) normbounded in the space of Hölder-continuous functions for sufficiently small exponent. As a consequence we obtain that the density of the equilibrium measure μ for φ with respect to the -conformal measure is Höolder-continuous. We also prove that the rate of convergence of {ψ to this density in sup-norm is . From this we deduce the corresponding decay of the correlation integral and the central limit theorem for ψ.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]R. Bowen . Equilibrium states and the ergodic theory of Anosov diffeomorphsms. Springer Lecture Notes in Mathematics 470. Springer, Berlin, 1975.

[2]M. Denker , C. Grillenberger and K. Sigmund . Ergodic theory on compact spaces. Springer Lecture Notes in Mathematics 527. Springer, Berlin, 1976.

[3]M. Denker and M. Urbański . Ergodic theory of equilibrium states for rational maps. Nonlinearity 4 (1991), 103134.

[4]M. Denker and M. Urbański . The dichotomy of Hausdorff measures and equilibrium states for parabolic rational maps. Ergodic Theory and Related Topics III, Proceedings Güstrow 1990, eds. U. Krengel , K. Richter and V. Warstat . Lecture Notes in Mathematics 1514. Springer, Berlin, 1992, pp. 90113.

[8]F. Przytycki . On the Perron—Frobenius-Ruelle operator for rational maps on the Riemann sphere and for Hölder continuous functions. Bol. Soc. Bras. Mat. 20 (1990), 95125.

[9]F. Przytycki . Lyapunov characteristic exponents are non-negative. Proc. Amer. Math. Soc. 119 (1993), 309317.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *